MathSciNet Relay Station
MathSciNet bibliographic data
MR1183991 (93h:60038) 60F10 (60B05)
Dinwoodie, I. H. Mesures dominantes et théorème de Sanov. (French) [Dominant measures and Sanov's theorem] Ann. Inst. H. Poincaré Probab. Statist. 28 (1992), no. 3, 365–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement